# SDR SWIA201844169

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 24,251 hours, 16,433 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Contaminated
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT.   CLEANED ICE FROM GEAR, NO DEFECTS NOTED.
